yves tourigny
yves tourigny
שותפות לא ידועה
כתובת אימייל מאומתת בדומיין bris.ac.uk
צוטט על ידי
צוטט על ידי
A new moving mesh algorithm for the finite element solution of variational problems
Y Tourigny, F Hülsemann
SIAM Journal on Numerical Analysis 35 (4), 1416-1438, 1998
Numerical study of bifurcations by analytic continuation of a function defined by a power series
PG Drazin, Y Tourigny
SIAM Journal on Applied Mathematics 56 (1), 1-18, 1996
Product approximation for nonlinear Klein-Gordon equations
Y Tourigny
IMA journal of Numerical Analysis 10 (3), 449-462, 1990
Optimal H1 Estimates for two Time-discrete Galerkin Approximations of a Nonlinear Schrödinger Equation
Y Tourigny
IMA journal of numerical analysis 11 (4), 509-523, 1991
Analysis of an algorithm for generating locally optimal meshes for 𝐿₂ approximation by discontinuous piecewise polynomials
Y Tourigny, M Baines
Mathematics of Computation 66 (218), 623-650, 1997
An investigation into the effect of product approximation in the numerical solution of the cubic nonlinear Schrödinger equation
Y Tourigny, JL Morris
Journal of Computational Physics 76 (1), 103-130, 1988
The asymptotic behaviour of algebraic approximants
Y Tourigny, PG Drazin
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2000
The Lyapunov exponent of products of random 2× 2 matrices close to the identity
A Comtet, JM Luck, C Texier, Y Tourigny
Journal of Statistical Physics 150 (1), 13-65, 2013
The numerical study of blowup with application to a nonlinear schrodinger equation
Y Tourigny, JM Sanz-Serna
Journal of Computational Physics 102 (2), 407-416, 1992
Products of random matrices and generalised quantum point scatterers
A Comtet, C Texier, Y Tourigny
Journal of Statistical Physics 140 (3), 427-466, 2010
Lyapunov exponents, one-dimensional Anderson localization and products of random matrices
A Comtet, C Texier, Y Tourigny
Journal of Physics A: Mathematical and Theoretical 46 (25), 254003, 2013
Explicit invariant measures for products of random matrices
J Marklof, Y Tourigny, L Wołowski
Transactions of the American Mathematical Society 360 (7), 3391-3427, 2008
Supersymmetric quantum mechanics with Lévy disorder in one dimension
A Comtet, C Texier, Y Tourigny
Journal of Statistical Physics 145 (5), 1291-1323, 2011
One-dimensional disordered quantum mechanics and Sinai diffusion with random absorbers
A Grabsch, C Texier, Y Tourigny
Journal of Statistical Physics 155 (2), 237-276, 2014
Deciphering singularities by discrete methods
Y Tourigny, M Grinfeld
mathematics of computation 62 (205), 155-169, 1994
Some pointwise estimates for the finite element solution of a radial nonlinear Schrödinger equation on a class of nonuniform grids
Y Tourigny
Numerical Methods for Partial Differential Equations 10 (6), 757-769, 1994
Excursions of diffusion processes and continued fractions
A Comtet, Y Tourigny
Annales de l'IHP Probabilités et statistiques 47 (3), 850-874, 2011
The summation of series in several variables and its applications in fluid dynamics
MAH Khan, PG Drazin, Y Tourigny
Fluid dynamics research 33 (1-2), 191, 2003
The dynamics of Padé approximation
Y Tourigny, PG Drazin
Nonlinearity 15 (3), 787, 2002
Continued fraction solution of Krein's inverse problem
Y Tourigny
Inverse problems 27 (8), 085008, 2011
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20